Dictionary of Symbols of Mathematical Logic

Amsterdam: North-Holland Pub. Co. (1969)
Abstract This article has no associated abstract. (fix it)
Keywords Logic, Symbolic and mathematical  Mathematical notation
Categories (categorize this paper)
Call number QA9.F49
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,479
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Atwell R. Turquette (1972). Generalized Modal Sets. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (16-18):261-266.
Atwell R. Turquette (1976). Minimal Axioms for Peirce's Triadic Logic. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):169-176.

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads


Recent downloads (6 months)


How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.